IDEAS home Printed from https://ideas.repec.org/a/bjf/journl/v9y2024i7p164-174.html
   My bibliography  Save this article

Travelling Wave Solutions to the Space-Time Fractional ZKBBM Equation in Mathematical Physics

Author

Listed:
  • Md. Munnu Miah.

    (Department of Mathematics, Islamic University, Kushtia-7003, Bangladesh.)

  • Md Al Amin Meia.

    (Department of Mathematics, Government Titumir College, Dhaka-1213, Bangladesh.)

  • Pranab Majumder.

    (Department of Mathematics, Lamar University, Beaumont, Texas, USA.)

  • Tajbeha Fatema.

    (Department of Mathematics, Jahangirnagar University, Dhaka, Bangladesh.)

  • Md Mahmudul Hasan Pranto.

    (Institute of Statistical Research and Training (ISRT), University of Dhaka, Dhaka, Bangladesh.)

  • Ahammodullah Hasan

    (Department of Mathematics, Islamic University, Kushtia-7003, Bangladesh.)

Abstract

This paper focuses on the space-time fractional Zakharov-Kuznetsov-Benjamin-Bona-Mahony (ZKBBM) equation, which serves as a notable model for various phenomena such as water wave mechanics, shallow water waves, quantum mechanics, ion-acoustic waves in plasma, electro-hydro-dynamical models for local electric fields, and signal processing waves through optical fibers. We employ the exp(-τ(ξ)) -expansion approach, aided by travelling wave transformations, to ascertain the helpful and more comprehensive accurate travelling wave solutions to those above nonlinear differential equations (NLDEs). Additionally, we elucidate the physical relevance of the acquired solutions by determining the precise values of the relevant parameters and representing them graphically to gain insight into the underlying physical processes. Finally, we demonstrate that the exp(-τ(ξ)) -expansion approach is advantageous, potent, uncomplicated, and yields more comprehensive answers. It can also assist in analyzing a wide range of travelling wave solutions for various types of nonlinear differential equations.

Suggested Citation

  • Md. Munnu Miah. & Md Al Amin Meia. & Pranab Majumder. & Tajbeha Fatema. & Md Mahmudul Hasan Pranto. & Ahammodullah Hasan, 2024. "Travelling Wave Solutions to the Space-Time Fractional ZKBBM Equation in Mathematical Physics," International Journal of Research and Innovation in Applied Science, International Journal of Research and Innovation in Applied Science (IJRIAS), vol. 9(7), pages 164-174, July.
  • Handle: RePEc:bjf:journl:v:9:y:2024:i:7:p:164-174
    as

    Download full text from publisher

    File URL: https://www.rsisinternational.org/journals/ijrias/digital-library/volume-9-issue-7/164-174.pdf
    Download Restriction: no

    File URL: https://rsisinternational.org/journals/ijrias/articles/travelling-wave-solutions-to-the-space-time-fractional-zkbbm-equation-in-mathematical-physics/
    Download Restriction: no
    ---><---

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bjf:journl:v:9:y:2024:i:7:p:164-174. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Dr. Renu Malsaria (email available below). General contact details of provider: https://rsisinternational.org/journals/ijrias/ .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.